Previous |  Up |  Next


$MV$-algebra; state homomorphism; $\sigma $-closed maximal ideal
Riečan [12] and Chovanec [1] investigated states in $MV$-algebras. Earlier, Riečan [11] had dealt with analogous ideas in $D$-posets. In the monograph of Riečan and Neubrunn [13] (Chapter 9) the notion of state is applied in the theory of probability on $MV$-algebras. We remark that a different definition of a state in an $MV$-algebra has been applied by Mundici [9], [10] (namely, the condition (iii) from Definition 1.1 above was not included in his definition of a state; in other words, only finite additivity was assumed). Below we work with the definition from [13]; but, in order to avoid terminological problems we use the term “state-homomorphism” (instead of “state”). The author is indebted to the referee for his suggestion concerning terminology. Let $\mathcal A$ be an $MV$-algebra which is defined on a set $A$ with $\mathop {\mathrm card}A>1$. In the present paper we show that there exists a one-to-one correspondence between the system of all state-homomorphisms on $\mathcal A$ and the system of all $\sigma $-closed maximal ideals of $\mathcal A$. For $MV$-algebras we apply the notation and the definitions as in Gluschankof [3]. The relations between $MV$-algebras and abelian lattice ordered groups (cf. Mundici [8]) are substantially used in the present paper.
[1] F.  Chovanec: States and observables on $MV$ algebras. Tatra Mt. Math. Publ. 3 (1993), 55–64. MR 1278519 | Zbl 0799.03074
[2] P.  Conrad: Lattice Ordered Groups. Tulane University, 1970. Zbl 0258.06011
[3] D.  Gluschankof: Cyclic ordered groups and $MV$-algebras. Czechoslovak Math. J. 43 (1993), 249–263. MR 1211747 | Zbl 0795.06015
[4] A.  Goetz: On weak automorphisms and weak homomorphisms of abstract algebras. Coll. Math. 14 (1966), 163–167. DOI 10.4064/cm-14-1-163-167 | MR 0184889
[5] J.  Jakubík: Direct product decompositions of $MV$-algebras. Czechoslovak Math. J. 44 (1994), 725–739.
[6] J.  Jakubík: On archimedean $MV$-algebras. Czechoslovak Math. J. 48 (1998), 575–582. DOI 10.1023/A:1022436113418 | MR 1637871
[7] J.  Jakubík: Subdirect product decompositions of $MV$-algebras. Czechoslovak Math. J. 49(124) (1999), 163–173. DOI 10.1023/A:1022472528113 | MR 1676813
[8] D.  Mundici: Interpretation of $AFC^*$-algebras in Łukasziewicz sentential calculus. J.  Funct. Anal. 65 (1986), 15–53. DOI 10.1016/0022-1236(86)90015-7 | MR 0819173
[9] D.  Mundici: Averaging the truth-value in Łukasziewicz logic. Studia Logica 55 (1995), 113–127. DOI 10.1007/BF01053035 | MR 1348840
[10] D.  Mundici: Uncertainty measures in $MV$-algebras, and states of $AFC^*$-algebras. Notas Soc. Mat. Chile 15 (1996), 42–54.
[11] B.  Riečan: Fuzzy connectives and quantum models. In: Cybernetics and System Research 92, R.  Trappl (ed.), World Scientific Publ., Singapore, 1992, pp. 335–338.
[12] B.  Riečan: On limit theorems in fuzzy quantum spaces. (Submitted).
[13] B.  Riečan and T.  Neubrunn: Integral, Measure and Ordering. Kluwer Publ., Dordrecht, 1997. MR 1489521
Partner of
EuDML logo